CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
在轨空间智能制造分布式调度建模与优化 期刊论文
系统工程理论与实践, 2019, 卷号: 039, 期号: 003, 页码: 705
Authors:  李政阳;  云昕;  杨怡欣;  段文哲;  汪寿阳;  刘翱;  刘波
Favorite  |  View/Download:74/0  |  Submit date:2020/01/10
科学与工程计算的方法和应用———基于国家自然科学基金创新研究群体项目研究成果的综述 期刊论文
中国科学基金, 2018, 卷号: 032, 期号: 002, 页码: 141
Authors:  曹礼群;  陈志明;  许志强;  袁亚湘;  张林波;  郑伟英;  周爱辉
Favorite  |  View/Download:65/0  |  Submit date:2020/01/10
Weak solutions to a nonlinear variational wave equation with general data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 2, 页码: 207-226
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Weak solutions to a nonlinear variational wave equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2003, 卷号: 166, 期号: 4, 页码: 303-319
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
The limit from the Schrodinger-Poisson to the Vlasov-Poisson equations with general data in one dimension 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2002, 卷号: 55, 期号: 5, 页码: 582-632
Authors:  Zhang, P;  Zheng, YX;  Mauser, NJ
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
On the second-order asymptotic equation of a variational wave equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 483-509
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
二次微分系统的反射函数及其周期解 期刊论文
应用数学学报, 2002, 卷号: 025, 期号: 003, 页码: 561
Authors:  周正新;  刘正荣;  颜跃新;  俞元洪
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Singular and rarefactive solutions to a nonlinear variational wave equation 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2001, 卷号: 22, 期号: 2, 页码: 159-170
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
existence  young measure  wave equation  
Rarefactive solutions to a nonlinear variational wave equation of liquid crystals 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2001, 卷号: 26, 期号: 3-4, 页码: 381-419
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Existence and uniqueness of solutions of an asymptotic equation arising from a variational wave equation with general data 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2000, 卷号: 155, 期号: 1, 页码: 49-83
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30